# SDR DALA2021111206965

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 54,037 hours, 37,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD CABIN CEILING EMERGENCY LIGHTS ARE OUT AT ROWS 1-4 AND 10-13CDE. MAINTENANCE REPLACED THE BATTERY PACK AT 10CDE PER B717 AMM 33-51. THE EMERGENCY LIGHTS OPERATIONAL CHECK IS GOOD. (LP #5362028)
